RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 120(162), Number 3, Pages 354–370 (Mi msb2135)  

Structure of the spectrum and estimates for the eigenvalues of nonlinear homogeneous operators

V. R. Kardashov


Abstract: In this paper conditions are given for the spectrum in an eigenvalue problem of the form
$$\lambda A(u)=B(u)$$
to be discrete, where $A$ and $B$ are operators that are odd-homogeneous of degree $p-1$ $(p\geqslant2)$, acting from a reflexive Banach space into the dual. It is proved that the eigenvalues vary monotonically as $A$ and $B$ vary in the normed linear space of homogeneous operators of degree $p-1$. Explicit formulas for the eigenvalues and functions are obtained for the case where $A$ and $B$ are the gradients of the norms in the spaces $W_p^1[\Omega_0]$ and $L_p[\Omega_0]$ ($\Omega_0$ is a parallelepiped in $E^m$). Using these formulas the author obtains estimates for the eigenvalues in homogeneous and asymptotically homogeneous problems with variable coefficients in the space $\overset{\circ}{W_p^1}[\Omega]$, where $\Omega$ is an arbitrary bounded domain in $E^m$.
Bibliography: 12 titles.

Full text: PDF file (814 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 48:2, 349–363

Bibliographic databases:

UDC: 517.944
MSC: Primary 47H12, 47H15; Secondary 46E35, 55M30, 58B15, 58C40, 58E05
Received: 15.06.1981

Citation: V. R. Kardashov, “Structure of the spectrum and estimates for the eigenvalues of nonlinear homogeneous operators”, Mat. Sb. (N.S.), 120(162):3 (1983), 354–370; Math. USSR-Sb., 48:2 (1984), 349–363

Citation in format AMSBIB
\Bibitem{Kar83}
\by V.~R.~Kardashov
\paper Structure of the spectrum and estimates for the eigenvalues of nonlinear homogeneous operators
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 120(162)
\issue 3
\pages 354--370
\mathnet{http://mi.mathnet.ru/msb2135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691983}
\zmath{https://zbmath.org/?q=an:0558.47044|0525.47044}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 48
\issue 2
\pages 349--363
\crossref{https://doi.org/10.1070/SM1984v048n02ABEH002679}


Linking options:
  • http://mi.mathnet.ru/eng/msb2135
  • http://mi.mathnet.ru/eng/msb/v162/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:168
    Full text:63
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019